# SDR F3LA2009082500138

- Difficulty date: August 23, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 21,199 hours, 10,286 cycles
- Engine: Cfmint CFM565B5P
- Engine time: 16,892 hours, 8,087 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 8061535
- Part serial: WYGA8261
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ON DESCENT, THE NR 2 ENG SHUTDOWN. MX REMOVED AND REPLACED THE NR 2 ENG HYDRO MECHANICAL UNIT AND PERFORMED OPS AND LEAK CHECK IAW AMM 73-21-10-000-002 AND 73-21-10-400-002.  THE OPS CHECK FLIGHT WAS SUCCESSFUL, REF LOG PAGE 464330.
